# SDR SWAA970441

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294/344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FLOORBEAMS CORRODED AT BS 294, LBL 8 TO 11, AT BS 344, BL 0, LBL 10, 14, 21, 42 AND 49,  AND AT BS 312, LBL 8, 9, AND 10.  REPLACED T-CAPS PER BOEING SRM.
